# SDR SWAA2022081628604

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOACTED BTW BS 312 TO BS 328 RBL 32 FWD GALLEY AND LAV 2022-381438 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 RBL 32 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 39 REV -;[02] CORRECTED STEP 1; REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 RBL 32 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 39 REV - SEE INDIVIDUALS SIGN OFF BELOW;[03] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
